ANYONE who is willing to look at this email and give me some advice on what to do with my 6 year old son, will be beneficial to us in our situation. He was diagnosed recently with ADHD. (attention deficit hyperactivity disorder) He's been on Metadate CD, Adderall, and Strattara, for this disorder. I've also taken him to an ear eyes nose and throat doctor who took out his tonsils and adenoids to see if this condition had anything to do with sleep apnea. He's been on Strattara again (2nd time been placed on this med) and for some reason at school he is now dazing off more, walking around the classroom at his leisure, and lying to me about the kind of day that he's had when he gets home. I am so lost. I have an appointment scheduled for him at the eye doctor to see if he needs vision help, I thought maybe it might be something they call oppositional defiance disorder (commonly referred to as ODD) but I really don't think he's a bad child. I'm wondering if the strattara is what's causing this behavior! I need some help! Does anyone have any suggestions for me on what to do with him? I'm at a standstill point with him and just need some direction! For all I know, he may not even have ADHD!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?